# SDR I5PA2022031168801

- Difficulty date: March 11, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,181 hours, 25,468 cycles
- Engine: Pwa PW2040
- Engine time: 68,480 hours, 21,912 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Actuator
- Part number: 1B5847
- Part serial: 1056
- Condition: Unsecure
- Location: R Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DURING CLIMB OUT, THEY HAD A SLIGHT FLUCTUATION ON THE RIGHT ENGINE EPR OF +/- 0.3.  FLUCTUATION STOPPED AFTER THRUST LEVER WAS PULLED BACK. MAINT. TROUBLESHOT PER FIM 73-21 FT 813, REMOVED AND REPLACED RIGHT ENGINE 2.5 INTER-COMPRESSOR BLEED ACTUATOR IAW AMM 75-32-01, NO LEAKS NOTED.
